# SDR CHQA200800112

- Difficulty date: June 14, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Probe
- Part number: 7225363
- Part serial: 2221
- Condition: False Indication
- Location: Nr 2 Oil Level
- Part time: 18,175 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5503, SDF TO IAH.  DURING CLIMB THROUGH 24,000 FT, THE FLIGHT CREW NOTICED THE NR 2 ENG OIL TEMP CLIMB INTO THE AMBER RANGE.  THE FLIGHT LEVELED OFF TO ALLOW A REDUCTION IN POWER FOR THE ENGINE.  IT WAS NOTICED THAT THE ASSOCIATE HYDRAULIC AND FUEL TEMPERATURES CONFIRMED THE HIGH TEMP CONDITION.  THE FLIGHT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENG OIL LEVEL WAS LOW AND THE OIL LEVEL PROBE WAS MALFUNCTIONING.  AFTER REPLACING THE PROBE AND SERVICING THE OIL, THE ENGINE OPERATED NORMALLY.  (S)
